Post # 1
I posted last month about my severe lack of a period… after my cycle went over 100 days, I finally went to the doctor. She gave me a 10-day round of Provera to induce a period, so after a 123-day-long cycle I finally had a period. It wasn’t very heavy but it lasted a long time, like 8 days, before it was totally done.
Now here I am, 4-5 days out from the finished period, and suddenly I’m spotting. I am definitely NOT pregnant. Has this happened to anyone else? I’m so tired of being completely confused by my own body.
Post # 3
@Miss PumpkinPenguin: Oh yes. Lots of ladies with long irregular cycles have mid-cycle spotting. It’s POSSIBLE that it is ovulation spotting…. are you using ovulation tests or charting at all, yet?
Post # 4
i used to chart temps a few months ago but got frustrated with the long cycle and quit. maybe i should start charting temps again after my next period (if/when it ever comes). if it was ovulation spotting, would it be too late to take an ovulation test at this point?
i am not really TTC at the moment, but probably by the end of 2013, and would like to get a handle on my cycles and whatnot by then. i realize it may not be that simple.
Post # 5
I have similar issues. I went from last december to last may without menstruating, and then when i finally started in june I didnt stop bleeding until october. What you may have to do is bring on a bleed yourself once a month with the provera to get it into a kind of normal cycle. IMO it’s not the best solution, because it doesn’t fix anything; ie im still not ovulating so my body isnt providing the progesterone rise and fall on its one. One thing it does do though is prevent your estrogen levels from going out of control; my golf ball sized estrogen induced fibroid has shrunk considerably since I started having more normal cycles. Other than the oft prescribed birth control, another option is doing a cycle or two of SERM’s to get your body back into the “swing” of things. That was one of my options from my gyno, but due to the nature of my job he would rather I just “progesterone dope” lol.
Post # 6
I had similar with provera both times I took it. I’d take it for 10 days, 10 days after the last pill I’d get my period, then around day 14 I’d spot for a week. I took it for two cycles in a row, 111 days and 52 days long. The next cycle I was charting and noted ovulation on CD43 so I decided not to go for provera again despite having a prescription I was supposed to take if my period went longer than 45 days, and got a period 11 days later.
The cycle after I ovulated on day 14 and got my BFP 11dpo 🙂
Post # 7
It’s totally normal to spot a bit when your cycles are out of whack. It can even be a good sign — you are producing horomones! My first cycle off the pill was a 120 day one that ended with Provera. But after that I started cycling and ovulating again. My next cycle was 39 days — I ovulated around day 27 or 29 (the temps are a bit inconclusive). They have since become regular 26 day cycles.
If you didn’t mind charting, you might want to start again. It’s especially helpful when your cycles are irregular (that way you don’t need to take Provera when you know your period is right around the corner). You can start mid cycle — start tomorrow. You might still be able to catch the temp rise for this cycle.
Post # 8
i need to find my basal thermometer that measures to the hundredth of a degree, not sure where it is. hmmmmm…
day 2 of spotting. so weird! is ovulation spotting usually over the course of several days? i clearly know nothing about this and/or missed this chapter in tcoyf.